Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with brain tuberculoma, has low appetite, dizziness, imbalance, difficulty in walking, no improvement with treatment. Suggestion?

doctor , i dont know how to explain the diseases of my grandmother as doctor declared she has brain tuberculoma? and on that basis they treated her but their is no use of any kind of medicines so please help me she as such symptoms loss of apetite, dezziness, loss of balance and she likes to sleep as she feels well in that condition my grand father is so worried about my grandmother so they changed the doctor for second opinion but their is no improvement in her health , she is not able to walk now please reply as early as possible
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response

Thanks for your query.

I dont know what mediactions your grandmother is taking. If it is clearly proved to be tuberculoma then anti-tubercular therapy with proper drugs and dosages should be continued along with close monitoring of her symptoms, physical well being and blood parameters especially liver function testing. For that i will suggest you to consult a pulmonologist for better opinion. Again it is better to also fix an appointment to a neurologist to exclude other neurological causes of such symptoms like cerebellar disorders. An MRI brain should be done if not done yet. If the symptoms are persistent irrespective of adequate treatment then surgical excision of tuberculoma should be considered. Our approach should be step by step.
Thank you.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor